MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER

BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER
Model Number 3300
Medical Device Problem Codes Defective Device (2588); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this programmer had a red warning screen.This occurred after exiting the subcutaneous implantable cardiac defibrillator software application.A device had just been successfully interrogated, and the clinic was closing down the programmer for the day.The local representative tried to interrogate a different device and got the same warning screen.Technical services requested that the programmer be returned.There were no adverse patient effects.The programmer will be returned.
 
Event or Problem Description
This supplemental report is being filed to provide additional information regarding product analysis.It was reported that this programmer had a red warning screen.This occurred after exiting the subcutaneous implantable cardiac defibrillator software application.A device had just been successfully interrogated, and the clinic was closing down the programmer for the day.The local representative tried to interrogate a different device and got the same warning screen.Technical services requested that the programmer be returned.There were no adverse patient effects.The programmer will be returned.
 
Additional Manufacturer Narrative
The returned programmer was thoroughly inspected and analyzed.The programmer was tested with the system-functional test and passed.Baseline testing of the system functions was done and this testing passed.The programmer memory was analyzed in order to verify the existence of an error log.An error was detected.There was an error in mounting the programmer application, so the system terminated the application forcibly.This is a software issue, and a system reboot is recommended.The programmer was then stressed on multiple tests and never presented a red screen.It powered on correctly and could interrogate the test devices without problems.Laboratory analysis did not identify a root cause because the failure mode observed in the field could not be replicated during analysis.

Brand Name
LATITUDE PROGRAMMING SYSTEM
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
PLEXUS ELECTRONICA S DE RL DE CV
paseo del norte no
4640 guadalajara
zapopan, jal 45010
MX   45010
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21853572
Report Number2124215-2025-24197
Device Sequence Number12913601
Product Code OSR
UDI-Device Identifier00802526620201
UDI-Public(01)00802526620201
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3300
Device Catalogue Number3300
Device Lot Number027913
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown